# SDR DHL2001365036

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG B-LOOP WILL NOT TEST.  DEFERRED PER MEL 26-12-01 MX CTL AUTH 7005 PLACARD INSTALLED.  CLEANED AND INSPECTED NR 2 ENG FIRE DETECTION CONTROL UNIT ELECTRICAL PLUG.  PERFORMED OPERATIONAL CHECK IAW A300 M/M 26-12-11, OPS CHECK SERVICEABLE.
